]*>","")" /> 关于乘法逆特征值问题有解的充分条件

• 论文 •    下一篇

关于乘法逆特征值问题有解的充分条件

张玉海,李长英   

  1. 山东大学数学与系统科学学院,山东经济学院
  • 出版日期:1997-04-14 发布日期:1997-04-14

张玉海,李长英. 关于乘法逆特征值问题有解的充分条件[J]. 计算数学, 1997, 19(4): 337-344.

ON THE SUFFICIENT CONDITIONS FOR THE SOLVABILITY OF THE MULTIPLICATIVE INVERSE EIGENVALUE PROBLEM

  1. Zhang Yu-hai;Li Chang-ying (Shandong Institute of Economics)
  • Online:1997-04-14 Published:1997-04-14
In this paper, we concerns the sufficient conditions for the solubility of the mul tiplicative inverse eigenvalue problem. With the help of the topological mapping degree we give some new sufficient conditions, with improve some of de Oliveira's[2],He Xuchu and Dai Hua's[3] results.
()

[1] K.P. Hadeler, Multiplikative Inverse Eigenwertproblem, Lin Alg. and Appl., 2(1969), 65—86.
[2] de Oliveira, On the Multiplicative Inverse Eigenvalue Problem, Canad.Math.Bull, 15 (1972),189-193.
[3] He Xu-chu and Dai Hua, Sufficient Conditions for the Solubility of the Multiplicative Inverse Eigenvalue Problem,南京大学学报数学半年刊, 6: 2(1989), 1-7.
[4] K.P. Hadeler; Existenz-und Eindeutigkeitssatze fur inverse Eigenwertaufgaben mit Hilfe des topologischen Abbildungsgrades, Arch. Rat. Mech. and Anal, 42(1971), 317-322.
[5] 张玉海,朱本仁,关于代数特征值反问题有解的充分条件,计算数学, 1(1996), 96-102.
[6] 郭大钧,非线性泛函分析,山东科学技术出版社,1985.
[7] 周树荃,戴华,代数特征值反问题,河南科学技术出版社, 1991.
[8] 张玉海,加法与乘法逆特征值问题的可解性,计算数学, 4(1993), 489-494.
No related articles found!
阅读次数
全文


摘要